MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-3009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/25/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that the patient was implanted with an optetrak logic device on the right knee and then approximately 10 years later the patient was revised.There was no other patient/medical information provided.No x-rays or images were provided.There is no device return.There is no other information available.
 
Additional Manufacturer Narrative
H11.D10.Concomitants - product information: 3581943 - 02-010-01-0330 - logic femoral ps cem right sz 3; 3573900 - 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t; aa7707 - 1510-s - cemex system fast 70 gm; 3559103 - 200-02-35 - three peg patella 35mm pending investigation.There is no other information available.
 
Additional Manufacturer Narrative
H6: corrected the following: component code, type of investigation, investigation findings, investigation conclusions.The reason for the revision reported cannot be confirmed from the information provided but may have been reported at this later time due to inclusion of one of the implanted devices in the packaging recall.However, the reported prosthesis wear/failure could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as no images or radiographs were provided, relevant clinical information was not provided and the devices were not available for evaluation.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19602181
Report Number1038671-2024-02098
Device Sequence Number16976146
Product Code JWH
UDI-Device Identifier10885862001801
UDI-Public10885862001801
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2019
Device Catalogue Number02-012-35-3009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown